# SDR IPXA2017040115714

- Difficulty date: March 23, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 28,364 hours, 18,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141N514015
- Condition: Corroded
- Location: Bs 297-324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-15, LT DRAIN PAN INTERCOSTAL BELOW L1 DOOR HAS SEVERAL AREAS OF CORROSION.   REMOVED AND REPLACED THE INTERCOSTAL IAW DWG 141N5140, REV E, AND SRM 51-40-02.
